It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


ThankYou for your reply.
I have been on some kind of medication for a long time
and I blame the Dr. for that. I was young when this started 23
and I didn't know, neither did my mother. We both have since educatated ourselfs on anti -depressants. I would have never started if I knew then whet I know now.
I have been on some sort of SSRI forever it seems. No attacks
and it seemed to work but I still had very bad fears of having one
these fears were almost as bad if not worse then having the attack. Now as I'm older 31- I see the damage the meds have done to me. I was told about paxil..and decided to try someting else with the lexapro I know one week was not long enough but
the side affects from coming off the paxil/side affects from going on a new med was just to much for me- I could not take the shakes and all the stuff that went along with it. I was put back on the paxil and it was ok...still the fears but no shakes.. But I really wanted off paxil.. So the Dr has now put me on zoloft 50 m to start this was a week ago and although I was upset with everything that was going on..I was never depressed. well now after a week on zoloft I'm extreamly depressed, I don't want to be alone, I'm starting to shake again, crying for nothing.... but after seeing my DR today she said that was to be expected your system is void of the medication and it takes a couple of weeks to really work. She gave me more zoloft 100m and said to take a kloinipin when it gets really bad. Can anyone Identify with me??





All times are GMT -7. The time now is 06:26 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!